# SDR SWAA2012082006808

- Difficulty date: August 13, 2012
- Submitted: August 21, 2012
- Operation: Air carrier
- Aircraft: N659SW
- Make and model: Boeing 737301
- Aircraft serial: 23229
- Aircraft time: 80,753 hours, 60,965 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie Clip
- Part number: 6546525
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TIE CLIP CRACKED AT BS 380, STR 23L.  REMOVED AND REPLACED TIE CLIP PER SRM AND DWG.
